Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/118031
Title: Identities of the stylic monoid
Authors: Volkov, M. V.
Issue Date: 2022
Publisher: Springer
Citation: Volkov M. V. Identities of the stylic monoid / M. V. Volkov // Semigroup Forum. — 2022. — Vol. 105. — Iss. 1. — P. 345-349.
Abstract: We observe that for each n≥ 2 , the identities of the stylic monoid with n generators coincide with the identities of n-generated monoids from other distinguished series of J-trivial monoids studied in the literature, e.g., Catalan monoids and Kiselman monoids. This solves the Finite Basis Problem for stylic monoids. © 2022, The Author(s), under exclusive licence to Springer Science+Business Media, LLC, part of Springer Nature.
Keywords: CATALAN MONOID
FINITE BASIS PROBLEM
J-TRIVIAL MONOID
KISELMAN MONOID
STYLIC MONOID
URI: http://hdl.handle.net/10995/118031
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85135269445
ISSN: 371912
DOI: 10.1007/s00233-022-10305-2
metadata.dc.description.sponsorship: 075-02-2022-877; Ministry of Education and Science of the Russian Federation, Minobrnauka
The work was supported by the Ministry of Science and Higher Education of the Russian Federation (Ural Mathematical Center project No. 075-02-2022-877)
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85135269445.pdf73,84 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.